Alert archive / Virginia / Tornado Warnings in 2022

Tornado Warning 19, NWS Wakefield, VA

May 27, 2022Caroline County, Essex County, Virginia

NWS Wakefield, VA issued this tornado warning at May 27, 2022, 7:06 PM EDT for Caroline County, Essex County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2022, 7:06 PM EDT (23:06 UTC)
Expired
May 27, 2022, 7:30 PM EDT
In force
24 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Caroline County, VA, Essex County, VA

The radar

The Norfolk radar (KAKQ), 112 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 5:45 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at May 27, 4:05 PM EDT, 3 hours 1 minute earlier.

Area forecast discussion, May 27, 4:05 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
405 PM EDT Fri May 27 2022

.SYNOPSIS...
Additional showers and thunderstorms are likely this evening as
a cold front approaches from the west and eventually crosses
the area tonight. High pressure settles into the region this
weekend with dry weather returning.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 400 PM EDT Friday...

Have cancelled the last of the remaining Tornado Watch across
the eastern shore with just light showers moving offshore.

The latest WX analysis indicates sfc low pressure pushing NE
over lower Ontario/eastern Great Lakes, with the upper low
lagging back to the SW and clearly seen spinning across IN/OH
The cold front remains to our W and is approaching the spine of
the Appalachians. Lingering showers along the coast and eastern
shore with mainly rain free conditions over much of the CWA.
Showers/tstms are starting to redevelop to the lee of the
mountains and look to enter our piedmont counties over the next
1-2 hrs. Latest SPC mesoanalysis indicating the rain cooled
airmass has become more stable over the past 1-2 hrs E of I-95,
but with clouds scattering out to the W, sfc-based CAPE values
are rising back to 1500-2000 J/Kg across central NC and this is
forecast to advect N into the early evening hrs. Effective deep
layer shear is forecast to be 35-45kt into this evening as well,
so if enough instability can be realized, some of these storms
could become strong to locally severe this evening so this will
need to be monitored closely. SPC has placed approximately the
WNW 1/2 of the CWA back into a Slight Risk (with a marginal to
the E). Heavy rain will also be possible w/ PWat values 1.50 to
1.75". Large hail is unlikely given the warm moist air being
pulled north over the region. Freezing levels even this evening
will be above 12,000 ft though will drop off a bit late so some
hail could occur w/ strongest updrafts across the western 1/2 of
the area later this evening.

Will have PoPs rising back to 50-70% this evening (highest
inland), then shifting NE with time overnight. Skies clear out
and the chc for rain drops off late. Lows will range from the
mid-upper 50s W to the mid 60s E.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
As of 330 PM EDT Friday...

The low pressure system will be north of the area and moving
across NY and New England on Saturday. The upper low pivots E
across the area in the morning and pushes off to the NE by aftn.
The low levels dry out (dew pts falling into the 50s) so even w/
the cold pool aloft, chances for showers are minimal, though
some SCT aftn clouds are likely. Deep mixing and a westerly flow
through much of the day should yield high temperatures into the
upper 70s/low 80s N and low-mid 80s S. Mostly clear/sunny Sat
night/Sunday as high pressure settles over the region and slides
offshore Sun aftn. Lows Sat night 55-60F inland and 60-65 near
the coast. Highs Sun will rebound to the mid to upper 80s well
inland, with upper 70s to lower 80s closer to the coast where
an onshore flow will prevail. The warming trend continues into
Memorial Day as the upper ridge amplifies across the east coast
with sfc high pressure offshore. Mostly sunny with highs in the
upper 80s to around 90F (with upper 70s to mid 80s near the
coast).

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...

The medium range period will feature summerlike WX as the upper
ridge builds aloft from the lower MS Valley to the NE CONUS/mid
Atlantic region through Wednesday. As the upper ridge builds
Tue- Wed, a (weak) upper trough begins to develop to the south
from Florida to the Bahamas. Lows Mon night in the mid 60s to
around 70F. Tue-Wed generally look mostly sunny/dry and hot with
highs into the lower-mid 90s inland and in the mid/upper 80s to
lower 90s near the coast. Lows Tue night/Wed night in the mid
60s to lower 70s. By Thu, the upper ridge over the local area is
forecast to weaken/flatten as a cold front approaches from the
NW. Still very warm/hot with highs in the upper 80s to lower 90s
(potentially mid 90s some areas if the front were to slow
down). Will have ~20% PoPs moving in from the NW late in the
day. Humidity levels look moderate Tue-Wed during the aftn with
dew pts in the 60s so at this point, heat indices should range
from 95 to 100F. A bit cooler w/ chc for showers/tstms by Thu
night/Fri with the next cold front. Highs Fri in the 80s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...

IFR/LIFR conditions remain across the eastern shore but have
improved to MVFR/VFR elsewhere outside of brief VSBY reductions
in heavy rain.

Multiple rounds of thunderstorms and heavy rain continue today,
with scattered showers E of I-95 and highest coverage along/W of
I-95 through 17-18Z, shifting E of I-95 to the coast after 18Z.
However, redevelopment of showers and storms is likely after
20-21Z across the piedmont, shifting E through the evening hrs.
Predominant MVFR/VFR conditions but w/ IFR flight restrictions
likely (main VSBYs) intermittently in the heavy downpours. Winds
will be S southerly at 10-15kt w/ gusts to 20-25kt, locally
higher gusts possible in tstms.

Outlook:
The cold front moves through later tonight, with showers/tstms
diminishing in coverage after midnight, then mainly dry after
09Z. High pressure with VFR conditions returns Sat through Mon.

&&

.MARINE...
As of 355 PM EDT Friday...

Late this aftn, a cold front was pushing ewrd through the mtns.
Winds were 5-15 kt with gusts up to 20 kt over the waters. Waves
were 1-3 ft and seas were 3-4 ft. Have maintained SCAs for nrn
portion of the Bay, mouth of the Bay, Currituck Snd until
midnight tonight, due to models indicating a S surge to 15-20
kt in advance of the cold front. Also, have SCAs for the entire
coastal zns in early Sat morning, due to S winds 15-20 kt with
gusts to 25 kt and seas building to 4-5 ft. Cold front exits
Sat morning with winds W or SW mainly 5-10 kt through the
remainder of Sat. High pressure builds over the Mid Atlc region
by Sun into Mon resulting in variable winds 10 kt or less.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ630-633-
     634.
     Small Craft Advisory until 7 AM EDT Saturday for ANZ650-652-
     654-656-658.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...CP/LKB
LONG TERM...AM
AVIATION...CP/LKB
MARINE...ALB/TMG
Hazardous weather outlook, May 27, 3:59 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
359 PM EDT Fri May 27 2022

MDZ021>024-NCZ013>017-030>032-VAZ077-078-084>086-090-093-095>097-
523>525-282000-
Dorchester-Wicomico-Somerset-Inland Worcester-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-James City-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-York-
Newport News-Hampton/Poquoson-
359 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Additional showers and thunderstorms are expected late this
this evening. Strong gusty winds and locally heavy rain will be
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ025-NCZ102-VAZ098>100-282000-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
359 PM EDT Fri May 27 2022

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additional showers and thunderstorms are expected late this
this evening. Strong gusty winds and locally heavy rain will be
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NCZ012-VAZ048-060>062-064>069-075-076-079>083-087>089-092-509>522-
282000-
Northampton-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Greensville-
Sussex-Surry-Southampton-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
359 PM EDT Fri May 27 2022

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Additional showers and thunderstorms are expected late this
afternoon and evening. A few of these storms could be strong to
severe with damaging wind gusts as the primary threat. Locally heavy
rain will be possible as well.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LKB

In the hours before

Special weather statement, May 27, 5:35 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Wakefield VA
535 PM EDT Fri May 27 2022

VAZ060-272230-
Prince Edward VA-
535 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of Prince Edward County
through 630 PM EDT...

At 535 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saxe, or 8 miles south of Phenix, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Farmville, Hampden Sydney College, Longwood University, Hampden
Sydney, Darlington Heights, Prospect, Briery Creek Lake, Tuggle,
Prince Edward Station, Briery, Twin Lakes State Park, Allens Mill,
Burkes Tavern, Kingsville, Virso, Prince Edward Lake and Worsham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3734 7853 3733 7849 3734 7847 3732 7844
      3732 7841 3731 7840 3731 7837 3721 7824
      3719 7824 3710 7835 3708 7844 3709 7848
      3713 7851 3715 7855 3714 7858 3716 7862
      3717 7863 3719 7864 3720 7866
TIME...MOT...LOC 2135Z 225DEG 22KT 3696 7874

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Butner
Special weather statement, May 27, 5:49 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
549 PM EDT Fri May 27 2022

VAZ062-510-511-272230-
Goochland VA-Western Hanover VA-Eastern Louisa VA-
549 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of southeastern Louisa,
central Goochland and northwestern Hanover Counties through 630 PM
EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fife, or near Hadensville, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hadensville, Gum Spring, Bumpass, Montpelier, Orchid, Sandy Hook,
Oliver, Vontay, Coatesville, Hewlett, Mabelton, Noel, Cuckoo,
Dabneys, Beaverdam, Fredericks Hall, Locust Creek and Apple Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and north central Virginia.

&&

LAT...LON 3808 7779 3805 7777 3805 7775 3802 7775
      3803 7773 3801 7772 3799 7764 3795 7762
      3795 7758 3796 7758 3793 7755 3792 7756
      3792 7753 3788 7748 3789 7745 3788 7743
      3769 7787 3784 7804
TIME...MOT...LOC 2149Z 234DEG 28KT 3774 7800

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Butner
Local storm report, May 27, 6:03 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
603 PM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     TSTM WND DMG     1 SSW ELK HILL          37.70N 78.10W
05/27/2022                   CUMBERLAND         VA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ALONG AMPTHILL RD.

&&

APM
Local storm report, May 27, 6:09 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
609 PM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     TSTM WND DMG     COLUMBIA                37.75N 78.16W
05/27/2022                   CUMBERLAND         VA   LAW ENFORCEMENT

            TREES DOWN NEAR COLUMBIA.

&&

APM
Special weather statement, May 27, 6:20 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Wakefield VA
620 PM EDT Fri May 27 2022

VAZ067>069-513-272300-
Nottoway VA-Western Chesterfield VA-Powhatan VA-Amelia VA-
620 PM EDT Fri May 27 2022

...A strong thunderstorm will impact portions of northwestern
Chesterfield, northwestern Nottoway, Amelia and Powhatan Counties
through 700 PM EDT...

At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jetersville, or near Crewe, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Powhatan, Moseley, Amelia Courthouse, Jetersville, Morven, Scotts
Fork, Macon, Chula, Pilkinton, Winterham, Skinquarter, Maplewood,
Fergusonville, Deatonville, Holly Hills, Lodore, Lake Powhatan,
Denaro, Genito and Goodwins Store.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and south central Virginia.

&&

LAT...LON 3765 7794 3748 7760 3716 7806 3726 7823
      3729 7823
TIME...MOT...LOC 2220Z 217DEG 28KT 3727 7812

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

Butner
Local storm report, May 27, 6:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
655 PM EDT FRI MAY 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     TORNADO          3 WSW COATESVILLE       37.86N 77.66W
05/27/2022                   HANOVER            VA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED TORNADO NEAR
            BEAVERDAM.

&&

APM

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:01 AM EDTDense Fog AdvisoryAKQAccomack, Northampton9 hr
May 27, 9:09 AM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Lunenburg, Nottoway, Prince Edward51 min
May 27, 9:13 AM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg47 min
May 27, 10:08 AM EDTSpecial Weather StatementAKQAmelia, Brunswick, Lunenburg, Mecklenburg, Nottoway67 min
May 27, 10:09 AM EDTMarine Dense Fog AdvisoryAKQ111 min
May 27, 10:10 AM EDTSpecial Weather StatementAKQFluvanna, Goochland, Louisa, Powhatan50 min
May 27, 10:22 AM EDTTornado WarningAKQCumberland, Goochland20 min
May 27, 11:02 AM EDTSpecial Weather StatementAKQChesterfield, Dinwiddie, Greensville, Henrico, Prince George, Sussex and 5 more43 min
May 27, 11:05 AM EDTSpecial Weather StatementAKQCaroline, Hanover40 min
May 27, 11:50 AM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Hanover, Henrico, King and Queen, King William and 1 more40 min
May 27, 12:17 PM EDTSevere Thunderstorm WarningAKQGreensville, Southampton, Sussex43 min
May 27, 12:19 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk41 min
May 27, 12:22 PM EDTSpecial Marine WarningAKQ53 min
May 27, 12:24 PM EDTSevere Thunderstorm WarningAKQGloucester, James City, King and Queen, Mathews, Middlesex, New Kent and 1 more51 min
May 27, 12:32 PM EDTSpecial Marine WarningAKQ58 min
May 27, 12:38 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach52 min
May 27, 12:53 PM EDTSpecial Marine WarningAKQ67 min
May 27, 1:45 PM EDTSpecial Marine WarningAKQ60 min
May 27, 2:00 PM EDTSpecial Marine WarningAKQ60 min
May 27, 2:54 PM EDTSpecial Marine WarningAKQ51 min
May 27, 4:50 PM EDTSpecial Weather StatementAKQCumberland40 min
May 27, 5:11 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland49 min
May 27, 5:25 PM EDTSpecial Weather StatementAKQNottoway50 min
May 27, 5:35 PM EDTSpecial Weather StatementAKQPrince Edward55 min
May 27, 5:49 PM EDTSpecial Weather StatementAKQLouisa41 min
May 27, 6:02 PM EDTSevere Thunderstorm WarningAKQLunenburg, Nottoway, Prince Edward43 min
May 27, 6:13 PM EDTTornado WarningAKQLunenburg, Nottoway, Prince Edward32 min
May 27, 6:20 PM EDTSpecial Weather StatementAKQAmelia, Powhatan40 min
May 27, 6:29 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover, Louisa46 min
May 27, 6:41 PM EDTTornado WarningAKQCaroline, Hanover34 min
May 27, 6:50 PM EDTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Goochland, Powhatan40 min
May 27, 6:59 PM EDTTornado WarningAKQAmelia, Goochland, Powhatan31 min
May 27, 7:01 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Louisa44 min
May 27, 7:22 PM EDTTornado WarningAKQGoochland, Hanover, Henrico, Powhatan17 min
May 27, 7:28 PM EDTSevere Thunderstorm WarningAKQCaroline32 min
May 27, 7:34 PM EDTFlash Flood WarningAKQFluvanna3 hr
May 27, 7:40 PM EDTSpecial Weather StatementAKQCumberland, Goochland, Powhatan, Prince Edward50 min
May 27, 7:40 PM EDTSevere Thunderstorm WarningAKQCumberland, Fluvanna, Goochland, Hanover, Louisa50 min
May 27, 7:44 PM EDTSpecial Weather StatementAKQHanover46 min
May 27, 12:45 PM EDTSpecial Weather StatementAKQCamden, Pasquotank, Perquimans45 min
May 27, 1:24 PM EDTSpecial Weather StatementAKQDorchester51 min
May 27, 1:33 PM EDTSevere Thunderstorm WarningAKQDorchester42 min
May 27, 1:51 PM EDTSpecial Weather StatementAKQSomerset, Wicomico54 min
May 27, 2:02 PM EDTSpecial Weather StatementAKQWorcester58 min

Nearby

Tornado Warnings in Virginia, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.